# SDR REXA2014020700194

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 28,313 hours, 25,517 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYS 3 LOW PRESSURE ILLUMINATED DURING GEAR EXTENSION.  EMERGENCY NON-NORMAL CHECK LIST PERFORMED.  SYS 3 FLUID LEVEL AT 0, UNEVENTFUL LANDING.  MANUAL LANDING GEAR EXTENSION PERFORMED, EMERGENCY DECLARED.  COMPLIED WITH TECHNICAL SUPPLEMENT OEM-000121-2012.  R & R HYD PUMP 3A & 3B IAW AMM 29-12-03, NO LEAKS FOUND AT THIS TIME.
